Facebook Pixel

Brown discharge and a sign of blood when I wipe?

By May 27, 2015 - 1:29am
Rate This

I took the morning after pill (Postinor-1) on 11th and on 14th I started my new pack of birth control pills after 7 day withdrawal bleeding. Since I started I've been getting brown discharge but it doesn't smell and my vagina doesn't itch or anything. Ever since today, I've been noticing red blood like only when I wipe. This also happened after I took the morning after pill, from midnight on Tuesday and Wednesday I had gotten red blood when I wiped. What is the cause for this? I can't see a doctor yet as I am on holidays.

Add a Comment1 Comments

HERWriter Guide

Hi RandomSammy

I think we have helped you several times already on this issue. 

It's likely a hormonal issue from either birth control or Plan B. Ttalk to your doctor when you get home.



May 27, 2015 - 4:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!